# SDR 95FDEA01666

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC149134
- Condition: Dented
- Location: Bs 419
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AND DENT ON STR AT BS 419 STR 15L.  REPAIRED DENT ON STR AT BS 419 STR 15L.  REPAIRED FROM BS 416 TO 439 PER FEDEX SRM 53-10-03.
